# SDR WXOA00025

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND FUSELAGE INTERCOSTAL CRACKED AT FUSELAGE STATION 361, STRINGER 19R.  FABRICATED REPLACEMENT INTERCOSTAL AND INSTALLED PER DC9 SRM 51-10-2.  (M)
